# SDR ASAA2017031120126

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 29,330 hours, 9,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED TO OPERATE FOR THE 15 MINUTE INTERVAL FOR OVERWING EXIT CENTER AISLE CEILING EXIT LOCATION SIGN AND RIGHT OVERWING EXIT LOCATION SIGN LIGHTS.  ACFT GROUNDED. REPLACED BATTERY PACK AT SEATS 15, 16ABC IAW AMM 33-51-06-960-805 OPS CHECKED AND T/C 78233001 OPS CHECKED GOOD.
